# SDR DLM88030962

- Difficulty date: October 28, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 35,167 hours, 27,322 cycles
- Engine: Pwa JT8D219
- Engine time: 29,641 hours, 23,006 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: JT8D219
- Part serial: 725945
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 29,641 hours, 23,006 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A, F

## Discrepancy

ON TAKEOFF CLIMBING THRU 180, RIGHT ENG LOST POWER WITH NO FIRE INDICATION.  REDUCED THRUST AND LANDED.  UPON LANDING FIRED BOTH BOTTLES DUE EGT RISE.  FOUND ON INSPECTION RIGHT ENG TURBINE FAILURE.  REPLACED ENGINE.
